Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

For how long there will be the effect of erceflora ?

erceflora would take effect for how many days
Wed, 18 May 2011
Report Abuse
Question is related to
Medical Topics
Dermatologist 's  Response
hi
Erceflora is a preparation consisting of suspension of Bacillus clausii spores, normal inhabitants of the intestine, with no pathogenic powers.
Administered orally, Bacillus clausii spores, due to their high-resistance to both chemical and physical agents, cross the barrier of the gastric juices reaching unharmed the intestinal tract where they are transformed into metabolically active vegetative cells.
The administration of Bacillus clausii contributes to the recovery of the intestinal microbial flora altered during the course of microbial disorders of diverse origin
after taking it effect will start in within 12 hrs.
but as it take time to recover normal colony of bacteria ,total effect come in 3-5 days.



I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi hello. I just want to ask with regards to my daughter who was diagnose with gastroenteritis and she was given erceflora and hidrasec just today. For how many days will these meds take effect and would return back to normal the bowel movement of my daughter who is still with fever and continously having loose bowel.

doctor1 MD

my son is 1yr old and his diagnosed that he has amebiasis. his pediarician gave him metronidazole to be taken for 7 days. were on our 4th day now, but it seems his not getting well at all. he still have a fever and still has blood in his lose bowel. i dont know what to do. the blood in his stool really bothers me. is it normal? how long will it take for my baby to heal? can i give him erceflora? tnx, lira

doctor1 MD

Hi doc! My 6 month old daughter was recently diagnosed with amoebiasis. We are giving her metronidazole, erceflora, and hydrite for fluid loss. I am just worried because when her grandmother was giving the erceflora medication (directly my mouth and because they were kinda playing so that she will happily take the medication) some were accidentally dropped on her left eye. We tried to wash it off, but still crazy worried coz i know that its spores and healthy bacteria but its on eyes. Should we be really worried? Thanks in advance

Recent questions on  Probiotic

doctor1 MD

I was recently on a round of amoxocillin for a tonsillitis infection, when I also had a yeast infection present at the time of my visit. I was also prescribed diflucan, and took two during the course of the antibiotics (10 days) to clear the infection, and have been eating lots of yogurt and kefir everyday since. I ordered a swab test at the first visit which came back negative for candida, much to my confusion. However, after the two diflucan symptoms subsided. 3 weeks later the tonsillitis returned, along with a UTI. I was prescribed another round of amoxicillin, and I have been 5 days, or halfway through, my second round. About three days ago, two days in to the second round of antibiotics, I developed yet another yeast infection.. or so I thought. I have taken two diflucan, still taking kefir and yogurt, to no avail. I had noticed that the discharge had no yeasty odor, which is usually very obvious to me, yet the symptoms all pointed to the worst yeast infection I ve ever experienced. Tonight I tried a clotrimazole suppository from an OTC 7-day treatment pack, along with acidophilus supplements, and within an hour was experiencing an even more painful and itchy, almost burning reaction. Upon inspection, I noticed very severe swelling of the inner labia, and even a tiny bit of bleeding from the now completely raw, sore and swollen inner labia. It seems to be a reaction to the clotrimazole, which I plan to discontinue. I am curious about the possibility of a lactobacilli overgrowth, or cytotolytic infection, as a result of my overzealous consumption of probiotic foods. Even moreso, I am interested in finding a way to put this problem to rest! Any suggestions are welcome and appreciated.

doctor1 MD

I had my lower lip swell up, left side about a month ago. I took a Benedryl with no immediate effect and the swelling subsided in about 36 hours. Two weeks later my lower lip swole up again this time on my right side, I took a sinus/ allergy OTC, and once again no immediate effect and the swelling subsided in about 36 hours. Have had a rash which began with a small rough spot on my ankle, loosely following as the rash grew in size, a naturopathic protocol consistent with a yeast over- growth using probiotics and anti-candida supplements. Last week consulted with a naturopathic doctor and she suggested that my rash looks like eczema, not candida, but that the swelling and the rash even as their triggers may be different in specific that both are in response to my body being overloaded with toxins. Tomorrow I begin a detox cleanse and have an appointment with a dermatologist for the skin issue. I have mostly been on an anti-inflammatory diet for a week and have not used any Candida kill supplements for 2 weeks. My most acute issue, is a third swelling which began today almost immediately after drinking a mostly veg smoothie, beginning on my upper lip this time and spreading to my right cheek. I m already moving toward some necessary lifestyle changes. I have taken a couple of benedryls today. Any suggestions you could give me would be helpful. Thank you, signed Puffyface.

doctor1 MD

hi, my daughter is having amoebiasis last sunday and was admitted to the hospital she was discharged today and still continue taking antibiotics. Is it okay for her to eat yogurt cause they say it is the best probiotic. It will not affect her stomach while eating it?

doctor1 MD

I have been suffering from indigestion, bloating after eating and a mild IBS and have been using prebiotics and probiotics for the last over a year. It did not prove effective and my condition continues. It will be much appreciated if you would be good enough to prescribe some supplements which could be available in U.K. I live in London.

doctor1 MD

My daughter is 3 years 8 months old. She doesn't pass motion regularly for last 7 months . We have been visiting doctors but situation is not improving. After 4-5 days also we need to give repository for forcing the motion. She eats a lot of...

doctor1 MD

Hi I went to the ER 2 weeks ago with intense abdominal pain and was diagnosed and put on flagyl and Cipro for one week. Saw my Dr the following week who put me on Levaquin for second week. I took my last Levaquin Friday. I still have pain eating...

doctor1 MD

is this stool color normal